# SDR MASA20210527212

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26L CORRODED AT STRINGER SPLICE IN E&E BAY AT FS333|R&R STRINGER 26L IAW SRM 51-42-06
